# SDR AALA991537

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - ONE INCH LONG CRACK IN FUSELAGE SKIN SIX FEET FORWARD OF TAIL SKID.  SJU REPORTS CORROSION IN AREA OF CRACK.  CRACKED/CORRODED SKIN AND SHEAR TIE REMOVED AND REPLACED WITH NEW SHEAR TIE AND SKIN DOUBLER T3-2024-0.071 INCH PER REPAIR SRM 53-30-3, FIG 1.  TST:  59,320 HOURS.  CYCLES:  35,833.  (X)
